MAUDE Adverse Event Report: ABBOTT NEUTRINO NXT BIPOLAR DF4 HF; No Match

ABBOTT NEUTRINO NXT BIPOLAR DF4 HF; No Match
Model Number CDHFA600D
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an in-clinic follow-up, episodes of far field r-wave oversensing (ffrwos) were observed on the device.Technical support was contacted and recommended reprogramming to resolve the event.Reprogramming has been performed to resolve the event.The patient was stable.

Brand Name
NEUTRINO NXT BIPOLAR DF4 HF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24686385
Report Number2017865-2026-06124
Device Sequence Number18636029
Product Code NIK
UDI-Device Identifier05415067050045
UDI-Public(01)05415067050045(10)S000108501(17)270930
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA600D
Device Catalogue NumberCDHFA600D
Device Lot NumberS000108501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown